# SDR 2005FA0000178

- Difficulty date: January 31, 2005
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N13AG
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770115
- Engine: Cont TSIO360*
- System (JASC): 2140 · Heating System
- Part: Combustion Liner
- Condition: Cracked
- Location: Heater
- Component: Heater
- Component part number: B3040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 04-21-05, THE HEATER FAILED THE PRESSURE DECAY TEST.  REMOVED UNIT AND FOUND CRACKS IN END OF COMBUSTION LINER.  UNIT WAS REMOVED AND REPLACED WITH OVERHAULED UNIT.  UNIT INSTALLED MAY 1998, AND CONTAINED NEW STYLE CERAMIC LINER.
